# SDR SIMA20120913011

- Difficulty date: September 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,067 hours, 27,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR EMERGENCY EXIT LIGHT ON THE FORWARD LOWER CORNER TO HAVE A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CONNECTOR ON SERVICE DOOR EMERGENCY EXIT LIGHT FORWARD LOWER CORNER IAW EMB 145 SWPM 20-21-00 STEP 6 AND SWPM 20-00-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
